Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Back to Search Results |
| Catalog Number |
68-390 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "deflation".Later, healthcare professional reported "deflation".Later, patient reported "pain", "stiffness in arm, chest, shoulder", "physically sick, "discomfort" and "breast significantly smaller".Later patient reported "cancer" which is not device related.This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.